# SDR R61A201411051188

- Difficulty date: November 5, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N173HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000206
- Aircraft time: 13,683 hours, 9,057 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Spring
- Part number: 17042230001
- Condition: Corroded
- Location: Access Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, ACCESS PANEL 811ALW HINGE SPRING IS CORRODED.  MAINTENANCE R & R HINGE SPRING ON ACCESS PANEL 811ALW IAW AMM 25-23-04.  PN 170-42230-001, SPRING.
